# SDR AWXA200400811

- Difficulty date: July 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF CABIN FLOOR PANEL 222FF. MAINTENANCE REMOVED AND REPLACED CABIN FLOOR PANEL 222FF IAW T/C C1D25306.
